# SDR DL738071216

- Difficulty date: September 15, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 25,206 hours, 10,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN SEATS 23DEF THROUGH 32DEF INOP DURING TEST.  REPLACED ONE FUSE ON BATTERY POWER SUPPLY UNIT NUMBER M01672.  TEST GOOD.
